Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 4, Issue 1

Issues

Λ0-Nuclear Operators and Λ0-Nuclear Spaces in p-adic Analysis

A. K. Katsaras / C. Perez-Garcia
  • Departamento de Matematicas, Facultad de Ciencias, Universidad de Cantabria, 39071 Santander, Spain
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-02-23 | DOI: https://doi.org/10.1515/GMJ.1997.27

Abstract

For a Köthe sequence space, the classes of Λ0-nuclear spaces and spaces with the Λ0-property are introduced and studied and the relation between them is investigated. Also, we show that, for Λ0c 0, these classes of spaces are in general different from the corresponding ones for Λ0 = c 0, which have been extensively studied in the non-archimedean literature (see, for example, [De Grande-De Kimpe, Proc. Konink. Nederl. Akad. Wetensch A75: 113–129, 1972]–[Kiyosawa, Canad. Math. Bull. 32: 450–458, 1989])

Key words and phrases.: p-adic functional analysis; Köthe sequence spaces; nuclearity; compactoidity

About the article

Received: 1995-04-11

Published Online: 2010-02-23

Published in Print: 1997-02-01


Citation Information: Georgian Mathematical Journal, Volume 4, Issue 1, Pages 27–40, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/GMJ.1997.27.

Export Citation

Comments (0)

Please log in or register to comment.
Log in